Handan KÖSE
Handan KÖSE
ahievran.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A generalization of reversible rings
H Kose, B Ungor, S Halicioglu, A Harmanci
Iranian Journal of Science and Technology (Sciences) 38 (1), 43-48, 2014
162014
Rings in which every nilpotent is central
B Ungor, S Halicioglu, H Kose, A Harmanci
arXiv preprint arXiv:1312.4024, 2013
152013
Sytongly P-clean Rings and Matrices
H Chen, H Kose, Y Kurtulmaz
Journal of Algebra and its Applications 15, 116-131, 2014
82014
On feckly clean rings
H Chen, H Kose, Y Kurtulmaz
Journal of Algebra and Its Applications 14 (04), 1550046, 2015
52015
Strongly clean matrices over commutative local rings
H Chen, O Gurgun, H Kose
Journal of Algebra and Its Applications 12 (01), 1250126, 2013
52013
A generalization of reduced rings
H Kose, B Ungor, S Halicioglu
Hacettepe Journal of Mathematics and Statistics 41 (5), 689-696, 2012
52012
On rigid modules
AM Buhphang, S Halicioglu, A Harmanci, KH Singh, HY Kose, MB Rege
East West Math 15 (01), 70-84, 2013
3*2013
ON A CLASS OF SEMICOMMUTATIVE RINGS.
A Harmanci, H Kose
New Zealand Journal of Mathematics 47, 2017
22017
Decompositions of 2× 2 matrices over local rings
H Chen, S Halicioglu, H Kose
Publications de l'Institut Mathematique 100 (114), 287-298, 2016
22016
On Weak Symmetric Property of Rings.
A Harmanci, H Kose, B Ungor
Southeast Asian Bulletin of Mathematics 42 (1), 2018
12018
Factorizations of matrices over projective-free rings
H Chen, H Kose, Y Kurtulmaz
Algebra Colloquium 23 (01), 23-32, 2016
12016
Nil-reflexive rings
H Kose, B Ungor, A Harmanci
12016
Semicommutativity of the rings relative to prime radical
H Kose, B Ungor
Commentationes Mathematicae Universitatis Carolinae 56 (4), 401-415, 2015
12015
Strongly clean matrices over commutative rings
H Chen, H Kose, Y Kurtulmaz
arXiv preprint arXiv:1307.8351, 2013
12013
On Perfectly Clean Rings
H Chen, S Halicioglu, H Kose
arXiv preprint arXiv:1307.6087, 2013
12013
Strongly clean triangular matrix rings with endomorphisms
H Chen, H Kose, Y Kurtulmaz
arXiv preprint arXiv:1306.2440, 2013
12013
Quasi-reduced rings
H Kose, B Ungor, S Halicioglu, A Harmanci
Acta Universitatis Apulensis, 57-68, 2013
12013
On π-morphic modules
A Harmanci, H Kose, Y Kurtulmaz
Hacettepe Journal of Mathematics and Statistics 42 (4), 411-418, 2013
12013
Rings having normality in terms of the Jacobson radical
H Kose, Y Kurtulmaz, B Ungor, A Harmanci
Arabian Journal of Mathematics 9 (1), 123-135, 2020
2020
On Medium*-Clean Rings
H Chen, MS Abdolyousefi, H Kose
Mediterranean Journal of Mathematics 16 (1), 10, 2019
2019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20